On plus-minus 1-representations of integers

Demetrovics, János and Pethő, A. and Rónyai, Lajos (1999) On plus-minus 1-representations of integers. ACTA CYBERNETICA, 14 (1). pp. 27-36.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/2025

Update Item Update Item